Article citationsMore>>

H. Kar and V. Singh, “Stability Analysis of 2-D State-Space Digital Filters with Overflow Nonlinearities,” IEEE Transactions on Circuits and Systems I, Vol. 47, No. 4, 2000, pp. 598-601. doi:10.1109/81.841865

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.